# SDR CA070523001

- Difficulty date: May 22, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Beech F33A
- Aircraft time: 8,186 hours
- Engine: Cont IO520BB
- Propeller: Mcauly 3A32C406
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Part number: 3391000015
- Condition: Fractured
- Location: Oil System
- Part time: 8,334 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

(CAN) OIL PRESSURE LINE FRACTURED AT FIREWALL CAUSING AN OIL LEAK ON THE INSIDE OF THE FIREWALL.   LINE APPEARS TO BE HARD FROM AGE.  AIRCRAFT LANDED WITHOUT ANY FURTHER PROBLEMS. (TC NR 20070523001)
